The International Naloxone Conference: ThINC 2

The overall themes of the conference include; The burden of opioid deaths; global perspectives and a Northern European focus: Why are overdose death rates high in Northern Europe and what are challenges ahead?

The conference is hosted by the Norwegian Centre for Addiction Research (SERAF) at the University of Oslo, with support from the National overdose prevention strategy The Directorate of Health).

The conference will be held in English.

Registration

Click here to register for the conference

Preliminary programme

Session topic

Time

Speaker

Title

Registration & Coffee

8:30

 

 

Setting the scene

9:00

Thomas Clausen, Philipp Lobmaier, Martin Blindheim

Welcome address

The origins and future of bystander administered naloxone

9:10

Maya Doe-Simkins

Overview of American naloxone efforts: activism, public health, and a changing opioid landscape

 

 

High risk for ODs: prison inmates and the elderly

 

9:40

 

Thomas Clausen

The influence of ageing among opioid users in the Nordics on  OD mortality rates

10:00

Kirsten Horsborough

Naloxone upon prison release: lessons and results from the Scottish national initiative

10:30

Sharon Stancliff

Naloxone in the US criminal justice system and among law enforcers

Coffee and Refreshments

11:00

30 min break

 

Implementations, primary care and standardizing

11:30

Desiree Madah-Amiri

The Norwegian naloxone program; Experiences from implementing and results

11:50

Alex Walley

Expanded access to naloxone: Standing orders, pharmacy access, and co-prescribing

Planning naloxone research

12:30

Philipp Lobmaier & panel of volunteers

Co-operations across countries, industries and funding agencies

Lunch

13:00

60 min break

 

 

Fentanyls

14:00

Ola Dale

Clinical pharmacological aspects of heroin and fentanyl overdoses

14:30

Alex Walley

Moving target; opioid epidemic dynamics and consequences for interventions in the era of fentanyl

Coffee, tea, scones

15:00

20 min break

 

Northern European countries and national strategies

15:20

Sigrid Vorobjov

The Estonian naloxone experience

15:40

Andy McAuley

The Scottish naloxone experience

16:00

Martin Blindheim

The Norwegian national strategy for overdose death prevention

Further development of take home naloxone

16:20

Sir John Strang

Developments in take-home naloxone: a global perspective on future devices

Closing up

16:50

Clausen, Lobmaier, Blindheim

Final remarks

Meeting ends

17:00

 

 

 

Practical information

For public transportation to Scandic Holmenkollen Park Hotel please use ruter.no. The closest subway stop to the hotel is Holmenkollen [T-bane].

 

Publisert 11. sep. 2017 14:29 - Sist endret 26. sep. 2017 11:09